Alert archive / New Mexico / Flash Flood Warnings in 2008
Flash Flood Warning 20, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 16, 2008, 1:45 PM MDT for Lincoln County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2008, 1:45 PM MDT (19:45 UTC)
- Expired
- Jul 16, 2008, 4:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 76 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 3:58 PM MDT | FLASH FLOOD | Lincoln, NM | FLOODING ALONG THE RIO BONITO DISLODGED A COUPLE FOOT BRIDGES IN THE MONUMENT PARK AND MOVED THEM FURTHER DOWN STREAM APPROXIMATELY ONE EIGHTH OF A MILE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 133 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KABQ 161945 FFWABQ NMC027-162215- /O.NEW.KABQ.FF.W.0020.080716T1945Z-080716T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 145 PM MDT WED JUL 16 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO * UNTIL 415 PM MDT * AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM NEARLY STATIONARY THUNDERSTORMS OVER SOUTH CENTRAL LINCOLN COUNTY. OVER TWO INCHES OF RAIN HAS ALREADY BEEN REPORTED AT THE LINCOLN STATE MONUMENT. ANOTHER ONE TO TWO INCHES OF RAIN IS LIKELY THROUGH 400 PM. COMMUNITIES IMPACTED BY THE HEAVY RAIN INCLUDE LINCOLN...GLENCOE...FORT STANTON AND SAN PATRICIO. HIGHWAYS THAT WILL EXPERIENCE STANDING WATER INCLUDE U.S. ROUTES 380 AND 70 AND STATE ROAD 220. THE RIO BONITO AND RIO RUIDOSO RIVERS WILL SEE SWIFT FLOWS AND SUDDEN RISES OF WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. LAT...LON 3365 10566 3364 10521 3332 10522 3331 10568 $$ 40
2 follow-up statements
000 WGUS75 KABQ 162050 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 250 PM MDT WED JUL 16 2008 NMC027-162215- /O.CON.KABQ.FF.W.0020.000000T0000Z-080716T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN- 250 PM MDT WED JUL 16 2008 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR SOUTH CENTRAL LINCOLN COUNTY... AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE RAIN OVER THE SOUTH CENTRAL MOUNTAINS. WHILE THE RAIN HAS LET UP IN INTENSITY...THE COMBINATION OF RAIN AND RUNOFF WILL CONTINUE TO PRODUCE AREAS OF FLASH FLOODING THROUGH 415 PM. COMMUNITIES IMPACTED BY THE HEAVY RAIN INCLUDE LINCOLN...GLENCOE... FORT STANTON AND SAN PATRICIO. HIGHWAYS THAT WILL EXPERIENCE STANDING WATER INCLUDE U.S. ROUTES 380 AND 70 AND STATE ROAD 220. THE RIO BONITO AND RIO RUIDOSO RIVERS WILL SEE SWIFT FLOWS AND RAPID RISES OF WATER. LOCATIONS IMPACTED INCLUDE... FORT STANTON... CAPITAN... LAT...LON 3365 10566 3364 10521 3332 10522 3331 10568 $$ 40
000 WGUS75 KABQ 162216 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 416 PM MDT WED JUL 16 2008 NMC027-162226- /O.EXP.KABQ.FF.W.0020.000000T0000Z-080716T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN- 416 PM MDT WED JUL 16 2008 ...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL LINCOLN COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING WILL CONTINUE THROUGH 500 PM...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3365 10566 3364 10521 3332 10522 3331 10568 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:00 AM MDT, 10 hours 45 minutes earlier.
Area forecast discussion, Jul 16, 3:00 AM MDT, 10 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT WED JUL 16 2008 .DISCUSSION... THREAT FOR HEAVY RAIN OR SEVERE STORMS CONTINUES TO BE THE MAIN CONCERN. CLUSTER OF STORMS OVER SE PLAINS CONTINUE TO FORWARD PROPAGATE INTO LOW LEVEL SE INFLOW WHILE FOLLOWING MEAN 700-500MB FLOW AROUND HIGH CENTERED OVER SRN NM. OTHERWISE JUST A FEW SHOWERS DOT THE AREA...INCLUDING THE ABQ METRO...WHERE THE SUNPORT HAS PICKED UP A QUARTER INCH BETWEEN 9 PM AND 3 AM. UPPER LEVEL WINDS WILL REMAIN VERY LIGHT TODAY SO THE MAIN THREAT WILL BE FLOODING AS STORMS THAT FORM OVER THE HIGH TERRAIN WILL BE SLOW TO MOVE INTO THE LOWLANDS. ONE LIMITING FACTOR COULD BE LINGERING CLOUDS WHICH MAY INHIBIT HEATING AND INSTABILITY OVER MOUNTAIN AREAS. HOWEVER...IF THIS IS OVERCOME...THESE AREAS MAY NEED TO BE MONITORED FOR A FLASH FLOOD WATCH...ESPECIALLY WHERE RAIN HAS HIT THE HARDEST THE PAST COUPLE OF DAYS...SUCH AS IN THE SANGRES. MEANWHILE...ERN PLAINS WILL STILL SEE SCT STORMS FORM NEAR PLETHORA OF LEFTOVER BOUNDARIES. INSTABILITY WILL BE SIMILAR TO YESTERDAY THERE WHERE MARGINALLY SEVERE HAIL MANAGED TO FALL DESPITE 500 MB TEMPS IN THE -5 TO -6C RANGE. BEST COVERAGE AND STRONGEST STORMS IN THE EAST WERE COINCIDENT WITH MODERATE DIRECTIONAL SHEAR WITH HEIGHT...DESPITE LOW ABSOLUTE WIND SPEEDS. THIS WILL OCCUR AGAIN TODAY...SO A STORM OR TWO WITH PENNY TO NICKEL SIZE HAIL NOT OUT OF THE QUESTION NEAR THE TEXAS BORDER. MODELS INDICATE THAT UPPER HIGH WILL SLOWLY MIGRATE NWWD INTO NRN AZ BY THE WEEKEND. THIS MAY EVENTUALLY BRING A BIT OF DRYING AND SUBSEQUENT WARMING INTO NW AREAS...BUT IN THE MEAN TIME...WILL LEAN TOWARD UPPER RANGE OF POPS AND LOWER END OF MAX TEMPS. IN ADDITION...THE NORTHEAST MAY AGAIN BECOME SUSCEPTIBLE TO BACKDOOR COLD FRONTS WITH THE DGEX INDICATING A WEAK INCURSION SUNDAY AND A STRONGER INVASION MONDAY. OF COURSE THIS WILL SERVE TO REPLENISH ANY MOISTURE OVER THE WEST WHICH MAY GET DEPLETED THIS WEEKEND. THEREFORE OVERALL TREND OF POPS NUDGE BACK UPWARD EARLY NEXT WEEK...KD && .AVIATION... LOCALIZED MVFR/IFR CIGS AND VSBYS ARE LIKELY THROUGH 12Z IN SHRA OVER THE CENTRAL MTN CHAIN AND SE PLAINS. CONDITIONS IMPROVE TO VFR ALL AREAS BY MID MORNING BEFORE MORE CONVECTION FIRES AFTER 17Z... CREATING MORE LOCAL MVFR/IFR CIGS AND VSBYS. TSRA WILL BECOME AREAS OF RAIN AFTER 03Z AGAIN TO CONTINUE LOCAL MVFR/IFR CIGS AND VSBYS THROUGH 12Z THURSDAY. && .FIRE WEATHER... THE UPPER LEVEL HIGH CENTERED OVER SW NEW MEXICO WILL MOVE SLIGHTLY WESTWARD THROUGH THE REMAINDER OF THE WEEK. THIS WILL CHANGE THE OVERALL PATTERN OF SCATTERED STORMS THRU THE REMAINDER OF THE WEEK. DAYTIME MIN RH VALUES WILL TREND UPWARD OVER THE SANGRES AND NE PLAINS THRU THE WEEKEND AS MORE WIDESPREAD STORMS FIRE IN THESE AREAS ALONG THE NORTHERN PERIPHERY OF THE HIGH. OTHERWISE...LOWEST MIN RH VALUES WILL BE IN THE NW CORNER. EXTENDED GUIDANCE SHOWS DISAGREEMENT WITH DRYING TREND OVER THE WEST. SIDED WITH HIGHER DEWPOINTS AREAWIDE AS RECYCLING PROCESS WILL LIKELY CONTINUE DAILY ROUNDS OF STORMS WITH AREAS OF STRATIFORM PRECIP AFTER DARK. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 92 62 94 62 / 20 30 20 20 GALLUP.......................... 82 56 86 56 / 30 30 30 30 GRANTS.......................... 87 55 89 57 / 30 30 30 30 GLENWOOD........................ 87 60 89 61 / 40 30 30 30 CHAMA........................... 83 45 85 45 / 70 40 50 40 LOS ALAMOS...................... 83 56 84 55 / 30 50 30 40 RED RIVER....................... 75 45 76 43 / 60 30 50 40 TAOS............................ 87 54 88 52 / 40 50 40 40 SANTA FE........................ 82 58 83 57 / 40 50 40 40 SANTA FE AIRPORT................ 88 58 89 57 / 40 40 30 40 ESPANOLA........................ 90 57 92 57 / 30 40 30 40 ALBUQUERQUE HEIGHTS............. 89 67 91 67 / 30 30 20 30 ALBUQUERQUE VALLEY.............. 91 64 93 65 / 30 30 20 30 ALBUQUERQUE FOOTHILLS........... 89 62 91 61 / 30 40 20 30 ALBUQUERQUE WEST MESA........... 90 65 92 65 / 30 30 20 30 SOCORRO......................... 89 62 91 64 / 30 40 20 30 SANDIA PARK/CEDAR CREST......... 83 52 85 54 / 40 40 20 30 MORIARTY/ESTANCIA............... 80 56 82 56 / 40 40 30 30 CARRIZOZO....................... 84 60 85 59 / 40 50 30 30 RUIDOSO......................... 77 55 78 55 / 40 40 40 30 RATON........................... 90 55 90 56 / 20 30 30 40 LAS VEGAS....................... 82 55 84 55 / 40 50 40 40 ROY............................. 85 60 85 60 / 20 30 30 40 CLAYTON......................... 87 63 86 61 / 20 20 30 40 SANTA ROSA...................... 84 62 86 62 / 30 40 30 30 TUCUMCARI....................... 86 67 88 66 / 20 20 20 30 FORT SUMNER..................... 86 66 87 65 / 30 30 30 20 CLOVIS.......................... 84 65 85 64 / 30 20 20 20 PORTALES........................ 86 66 87 64 / 30 20 20 20 ROSWELL......................... 88 69 90 68 / 30 30 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 19/GUYER
Hazardous weather outlook, Jul 16, 5:42 AM MDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 542 AM MDT WED JUL 16 2008 NMZ001>021-026-171200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 542 AM MDT WED JUL 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO FLASH FLOODING THIS AFTERNOON AND EVENING...ESPECIALLY OVER THE NORTHERN AND CENTRAL MOUNTAINS...AND NEARBY VALLEYS. IN ADDITION...AN ISOLATED SEVERE THUNDERSTORM WITH PENNY TO NICKEL SIZE HAIL IS POSSIBLE LATER TODAY ESPECIALLY ACROSS THE EASTERN PLAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO FLOODING AGAIN BOTH THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT FLASH FLOODING TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE. RAINFALL AMOUNTS MAY ALSO BE RELAYED THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 19
In the hours before
Special weather statement, Jul 16, 12:43 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1243 PM MDT WED JUL 16 2008 NMZ026-161930- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1243 PM MDT WED JUL 16 2008 ...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CHAVES COUNTY... AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES SOUTH OF DUNKEN. MOVEMENT WAS EAST AT 19 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHWESTERN CHAVES COUNTY...GENERALLY NEAR AND SOUTH OF DUNKEN. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. 50
Special weather statement, Jul 16, 1:06 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 106 PM MDT WED JUL 16 2008 NMZ016-017-161945- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 106 PM MDT WED JUL 16 2008 ...STRONG THUNDERSTORM MOVING BETWEEN LINCOLN AND HONDO... AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR LINCOLN. MOVEMENT WAS SOUTHEAST AT 6 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE GLENCOE...HONDO AND SAN PATRICIO. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. 50
Special weather statement, Jul 16, 1:32 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 132 PM MDT WED JUL 16 2008 NMZ026-162000- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 132 PM MDT WED JUL 16 2008 ...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CHAVES COUNTY... AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES SOUTHEAST OF DUNKEN. MOVEMENT WAS EAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHWESTERN CHAVES COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:07 PM MDT | Flash Flood Warning | ABQ | Catron | 113 min |
| Jul 15, 6:16 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 119 min |
| Jul 15, 6:24 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jul 15, 6:24 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jul 15, 6:28 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Jul 15, 6:34 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, Taos | 116 min |
| Jul 15, 6:58 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 15, 7:29 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jul 15, 7:40 PM MDT | Flash Flood Warning | ABQ | Mora | 2 hr |
| Jul 15, 8:27 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 15, 8:37 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 113 min |
| Jul 15, 8:58 PM MDT | Areal Flood Warning | ABQ | Catron | 3 hr |
| Jul 15, 9:12 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 15, 9:29 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 61 min |
| Jul 15, 9:45 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 90 min |
| Jul 15, 9:56 PM MDT | Flash Flood Warning | ABQ | San Miguel, Santa Fe | 2 hr |
| Jul 15, 10:30 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 90 min |
| Jul 16, 12:48 PM MDT | Areal Flood Advisory | ABQ | Chaves | 117 min |
| Jul 16, 12:57 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 16, 2:44 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Jul 16, 3:01 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 16, 3:10 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 2 hr |
| Jul 16, 3:13 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jul 16, 3:17 PM MDT | Areal Flood Advisory | ABQ | Torrance | 118 min |
| Jul 16, 4:25 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 110 min |
| Jul 16, 4:34 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 116 min |
| Jul 16, 4:36 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 114 min |
| Jul 16, 4:47 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 118 min |
| Jul 16, 5:05 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 115 min |
| Jul 16, 5:55 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 110 min |
Nearby
Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.